| Model Number |
414001 |
| Medical Device Problem Codes |
Fracture (1260); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Patient received 40j shock for vt.Post shock lead noise appears on ff, ra, and rv channels.In office check seemed normal.Doctor will decide next steps.Device remains implanted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
The lead was explanted on (b)(6) 2024 and fracture was added to the report.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.